# SDR HEEA0014636

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 399A106
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP MOTOR HAS INTERMITTENT OPERATION.
